Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Diagnosed with lupus, medications making sick, tightness in chest, rapid heart rate, high BP. Reason?

I have been sick for so long with joint pain, swelling, neurogenic bladder and bowel(with a cecostomy tube). Over the last two years my hearing and vision has decreased, especially my eyes, to the point of zero peripheral vision which keeps me from driving. I have been told it is lupus , but the Meds. Make me sick. The newest symptom is when I lay down I have a tightness in chest and feels like I can t breathe deep. It feels like something is sitting on my chest, so I sleep in my recliner. The rapid heart rate and high BP has been a constant thing for years but now the heart rate is running so fast when I m at rest I can barely count it. The echo s have come back normal so far so I am getting down not knowing what is wrong, help?
Asked On : Mon, 3 Dec 2012
Answers:  0 Views:  16 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor